# SDR WX0A070474

- Difficulty date: November 9, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053839
- Condition: Cracked
- Location: Bs 224
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/3C/S2/S4, FOUND RT CUSP CRACKED AT STA 224.  REPAIRED PER ESO 80559, AARD 53-20-00-16.  ADDRESSED AS REQUIRED.
